# SDR DALA2014111506130

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1030-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 1030-1309, RBL 58, HAS SURFACE SCRATCHES, AND CORROSION.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMIT.  R & R THE SEAT TRACK IAW SRM- 51-10-3, 53-05, 51-10-4, AMM 53-40-01.
